Journal article

KOUTNÝ Jiří and MEDUNA Alexander. On Normal Forms and Erasing Rules in Path-Controlled Grammars. Schedae Informaticae. Krakov: 2014, vol. 2013, no. 22, pp. 9-18. ISSN 0860-0295. Available from: http://www.ejournals.eu/Schedae-Informaticae/Volume-22/art/2848/
Publication language:english
Original title:On Normal Forms and Erasing Rules in Path-Controlled Grammars
Title (cs):O normálních formách a vymazávacích pravidlech gramatik řízených cestou
Pages:9-18
Place:PL
Year:2014
URL:http://www.ejournals.eu/Schedae-Informaticae/Volume-22/art/2848/
Journal:Schedae Informaticae, Vol. 2013, No. 22, Krakov, PL
ISSN:0860-0295
Keywords
context-free grammars, path controlled grammars, restricted derivation trees, paths, normal forms, erasing rules
Annotation
This paper discusses path controlled grammars-context-free grammars with a root-to-leaf path in their derivation trees restricted by a control language. First, it investigates the impact of erasing rules on the generative power of path controlled grammars. Then, it establishes two Chomsky-like
normal forms for path controlled grammars-the first allows unit rules, the second allows just one erasing rule.
BibTeX:
@ARTICLE{
   author = {Ji{\v{r}}{\'{i}} Koutn{\'{y}} and Alexander Meduna},
   title = {On Normal Forms and Erasing Rules in Path-Controlled
	Grammars},
   pages = {9--18},
   journal = {Schedae Informaticae},
   volume = {2013},
   number = {22},
   year = {2014},
   ISSN = {0860-0295},
   language = {english},
   url = {http://www.fit.vutbr.cz/research/view_pub.php.en.iso-8859-2?id=9896}
}

Your IPv4 address: 54.221.93.187
Switch to IPv6 connection

DNSSEC [dnssec]